MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS
Catalog Number 8065797102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Glaucoma (1875); Intraocular Pressure Increased (1937)
Date of Event 11/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The physician reported that during vitrectomy, vitreous puncture injection, pre-membrane peeling for complex retinal detachment repair, retinal laser photocoagulation, complex retinal detachment repair, complex retinal detachment internal pressure repair surgery for left eye, the patient experienced mild high intraocular pressure (iop), secondary glaucoma and underwent an additional medical treatment.The event high iop was resolved.The current condition of secondary glaucoma was unknown.
 
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.This product was not returned for testing.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.There were no relevant contributing factors identified.A review for complaints reported against this lot number was performed.All relevant complaints found were reviewed as part of this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN PERFLUOROPROPANE (C3F8) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21353906
Report Number2518435-2025-00007
Device Sequence Number9127088
Product Code LPO
UDI-Device Identifier00380657971022
UDI-Public(01)00380657971022(17)241231(11)230120(10)300502
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number8065797102
Device Lot Number300502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/12/2025
Date Device Manufactured01/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown